Aarhus University Seal / Aarhus Universitets segl

Seidel-Smith cohomology for tangles

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  • Reza Rezazadegan, Denmark
We generalize the “symplectic Khovanov cohomology” of Seidel and Smith (Duke Math J 134(3):453–514, 2006) to tangles using the notion of symplectic valued topological field theory introduced by Wehrheim and Woodward (arXiv:0905.1368).
Original languageEnglish
JournalSelecta Mathematica
Volume15
Issue3
Pages (from-to)487--518
Number of pages32
ISSN1022-1824
DOIs
Publication statusPublished - 2009

See relations at Aarhus University Citationformats

ID: 19255725